MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-AT ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10280959
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/14/2022
Type of Reportable Event Death
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the artis zeego system.The customer reported no image on the large display after system start up.Further information was provided that the patient passed away.At this time, there is no causal relationship between the death of the patient and the system behavior.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The investigation was performed considering complaint description, cs reports, system history, and system log files.According to log file analysis the system was running and in working order on the morning of (b)(6) 2022.After a restart of the system, which was conducted before the start of the procedure, the system came up in bypass fluoro mode and no image was displayed on the main display.After about 3 hours the customer tried to resolve the issue by restarting the system, however as no power cycle was performed, the system remained in bypass mode.After another hour the user performed a power cycle of the system.Afterwards, the system recovered and was in working order.Corresponding descriptions can be found in the instruction for use (ifu) of the respective system under the chapter "troubleshooting" for handling this kind of failure scenario.For this specific scenario the user is advised to restart the system or perform a power cycle.Upon investigation the involved customer service engineer (cse) checked the system, analyzed the log files as well as troubleshooting.A defective power supply unit of the mdm was identified.The mdm problem could be confirmed in the log file analysis.After exchange of the mdm (multi display manager) the problem did not reoccur.The spare parts consumption was checked and a possible general fault that would require corrective measures of the installed base could not be determined by the investigation.According to a statement provided by the physician of the hospital, a causal relationship between the issue and the patient's death is improbable.Furthermore, the investigation could not show a direct causal relationship between the patient's death and the issue of the system.

Brand Name
ARTIS ZEEGO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key13333216
Report Number3004977335-2022-13311
Device Sequence Number1646474
Product Code OWB
UDI-Device Identifier04056869010083
UDI-Public04056869010083
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection,Repair
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10280959
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown